# SDR CALA9900284

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .5 INCH CRACKS COMING FROM SCREW HOLE TO RIVETS AT RT WING NR 7 SLAT UPPER TRAILING EDGE WHERE O/B HOOK MOUNTS.  REMOVED FASTENERS IAW SRM 51-30-2.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 57-20-3.
